# SDR MTNA201207110001

- Difficulty date: July 6, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,177 hours, 29,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING REMOVABLE PANEL WAS FOUND TO HAVE CORROSION BEYOND THE SRM LIMITS.  REPAIRED IAW SRI DT/S-3976/12-17909.  AIRCRAFT RETURN TO SERVICE.
